Wave fronts of solutions of some classes of non-linear partial differential equations

Tom 27 / 1992

P. Popivanov Banach Center Publications 27 (1992), 361-366 DOI: 10.4064/-27-2-361-366

Streszczenie

1. This paper is devoted to the study of wave fronts of solutions of first order symmetric systems of non-linear partial differential equations. A short communication was published in [4]. The microlocal point of view enables us to obtain more precise information concerning the smoothness of solutions of symmetric hyperbolic systems. Our main result is a generalization to the non-linear case of Theorem 1.1 of Ivriĭ [3]. The machinery of paradifferential operators introduced by Bony [1] together with an idea coming from [3], [2] are used.

Autorzy

  • P. Popivanov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek